Alert archive / Indiana / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 25, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at Jun 17, 2014, 9:03 PM EDT for Saint Joseph County, Indiana. It was in force for 42 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 17, 2014, 9:03 PM EDT (01:03 UTC)
- Expired
- Jun 17, 2014, 9:45 PM EDT
- In force
- 42 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
County Saint Joseph County, IN
The radar
The Northern Indiana radar (KIWX), 53 km from the middle of the area, began a volume at 01:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 17, 9:11 PM EDT | HAIL 0.88 | 4 Nw South Bend, IN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 1.1 hours before the alert went out and 259 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 221 J/kg
- Mixed-layer CIN
- -239 J/kg
- Mixed-layer LCL
- 1847 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 90 m²/s²
- 0-3 km storm-relative helicity
- 124 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
944
WUUS53 KIWX 180103
SVRIWX
INC141-180145-
/O.NEW.KIWX.SV.W.0025.140618T0103Z-140618T0145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
903 PM EDT TUE JUN 17 2014
THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ST. JOSEPH COUNTY IN NORTH CENTRAL INDIANA...
* UNTIL 945 PM EDT
* AT 903 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES EAST OF NEW CARLISLE TO GULIVOIRE PARK TO
LAKEVILLE...AND MOVING EAST AT 20 MPH.
HAZARD...HALF DOLLAR SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
GULIVOIRE PARK...SOUTH BEND...GEORGETOWN...MISHAWAKA...GRANGER...
ROSELAND...OSCEOLA...LYDICK...CHAIN-O-LAKES...WYATT...WOODLAND AND
INDIAN VILLAGE.
THIS INCLUDES INTERSTATE 80 90 IN INDIANA BETWEEN MILE MARKERS 66 AND
86.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4176 8607 4162 8608 4150 8607 4149 8633
4158 8641 4176 8646
TIME...MOT...LOC 0104Z 259DEG 17KT 4170 8639 4159 8632
4151 8624
HAIL...1.25IN
WIND...60MPH
$$
SLL2 follow-up statements
984
WWUS53 KIWX 180123
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
923 PM EDT TUE JUN 17 2014
INC141-180145-
/O.CON.KIWX.SV.W.0025.000000T0000Z-140618T0145Z/
ST. JOSEPH IN-
923 PM EDT TUE JUN 17 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
ST. JOSEPH COUNTY UNTIL 945 PM EDT...
AT 920 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM ROSELAND TO GULIVOIRE PARK TO 5 MILES NORTH OF
BREMEN...AND MOVING EAST AT 20 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
SOUTH BEND...GEORGETOWN...MISHAWAKA...GRANGER...ROSELAND...OSCEOLA
AND INDIAN VILLAGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4176 8607 4162 8608 4150 8607 4151 8620
4156 8631 4165 8643 4176 8646
TIME...MOT...LOC 0123Z 259DEG 17KT 4173 8632 4159 8623
4153 8612
HAIL...1.00IN
WIND...60MPH
$$
SLL156
WWUS53 KIWX 180138
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
938 PM EDT TUE JUN 17 2014
INC141-180147-
/O.EXP.KIWX.SV.W.0025.000000T0000Z-140618T0145Z/
ST. JOSEPH IN-
938 PM EDT TUE JUN 17 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ST. JOSEPH COUNTY
WILL EXPIRE AT 945 PM EDT/845 PM CDT/...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. HOWEVER...SMALL HAIL AND HEAVY RAIN ARE STILL POSSIBLE
WITH THESE THUNDERSTORMS ALONG WITH LOCALIZED FLOODING.
LAT...LON 4176 8607 4162 8608 4150 8607 4151 8620
4156 8631 4165 8643 4176 8646
TIME...MOT...LOC 0137Z 259DEG 17KT 4174 8623 4160 8614
4154 8603
$$
SLLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 2:56 PM EDT, 6 hours 7 minutes earlier.
Area forecast discussion, Jun 17, 2:56 PM EDT, 6 hours 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 256 PM EDT TUE JUN 17 2014 .SYNOPSIS... ISSUED AT 410 AM EDT TUE JUN 17 2014 A ROUND OF THUNDERSTORMS IS EXPECTED TO ARRIVE LATE TONIGHT AND INTO TOMORROW MORNING OTHERWISE DRY WEATHER WILL PERSIST THROUGH THIS AFTERNOON. A VERY WARM AND HUMID AIRMASS WILL BE OVER THE AREA TODAY...WITH HIGH TEMPERATURES IN THE LOWER 90 AND HEAT INDICES IN THE MID TO UPPER 90S. LITTLE RELIEF EXPECTED OVERNIGHT WITH LOWS ONLY IN THE LOWER 70S. && .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY) ISSUED AT 246 PM EDT TUE JUN 17 2014 SUBTLE HGT RISES IN WAKE OF SW TROUGH EJECTING EWD THROUGH NRN MI AND EARLIER EWD ADVTN OF STOUT EML HAD PUT A KIBASH ON UPSTREAM CONV DVLPMNT INVOF OF TRAILING OUTFLW BNDRY ACRS NRN IL. 12Z GUIDANCE CYCLE AT BEST NOISY W/PROGGED CONV DVLPMNT GOING FWD THROUGH TONIGHT. MOST BELIEVABLE SCENARIO IS FOR RENEWED CONV DVLPMNT OVR ERN IA/NRN IL COMMENSURATE W/RAMPING LLJ THIS EVENING ALG NRN BOUND OF VRY UNSTABLE AIRMASS LAID OUT W-E ACRS THE MIDWEST/PLAINS AND SEEN IN SPC 4KM OUTPUT. STEERING FLW AND DOWNSTREAM SHEAR VECTORS WOULD SPRT THIS POTENTIAL MCS TO FWD PROPAGATE ESE THROUGH THE SRN LAKES OVERNIGHT AND WILL HOLD W/SOME FLAVOR OF LOWER CHC POPS MOST AREAS LATE TONIGHT INTO WED AM. OTRWS BUBBLING CU FIELD INVOF STALLED OUTFLW ACRS NW/NRN IN STILL QUITE FLAT AND INDICATIVE OF CONTD WARM LYR ALOFT AND SUBSTANTIAL SFC BASED INHIBITION. HWVR WELL DEFINED CONFLUENCE ZONE ACRS NW IN AND INCREASED LL MSTR FLUX INTO THIS EVENING MAY YET INITIATE ISOLD CONVN PRIOR TO 00Z. && .LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY) ISSUED AT 246 PM EDT TUE JUN 17 2014 TYPICAL EARLY SUMMER PATTERN IN STORE THROUGH THE PERIOD...WITH PERIODIC CHANCES FOR CONVECTION TIED TO A WAVY FRONT THAT WILL REMAIN IN THE VICINITY THROUGH THE WEEKEND... SHORTWAVE MID/UPPER LEVEL RIDGE AMPLIFICATION INTO THE WESTERN/CENTRAL GREAT LAKES...CONCURRENT WITH SFC HIGH PRESSURE NOSING INTO THE EASTERN GREAT LAKES...WILL LIKELY ALLOW A MORE NW TO SE ORIENTED FRONTAL BOUNDARY TO STALL OVER THE AREA WED NIGHT-THU. UPSTREAM CONVECTION (COLD POOL/MCV DEVELOPMENT) AND POTENTIAL SLOW FORWARD PROPAGATION ALONG THETA-E RIDGE/GRADIENT SUPPORT GOING MID CHC POPS...WITH STRENGTHENING CAP AND WEAK WIND FIELD LIMITING FACTORS. FLOW PATTERN FLATTENS AND BECOMES MORE ZONAL FRIDAY INTO THE WEEKEND AS A NORTHERN ROCKIES/HIGH PLAINS CLOSED LOW OPENS EASTWARD AND HELPS BREAK DOWN RIDGING ALOFT LOCALLY. WEAKLY PERTURBED WNW FLOW INVOF LEFTOVER FRONT (LIKELY MODULATED BY REMNANT CONVECTIVE COMPLEXES AND COLD LAKE) ON THE SOUTHERN FLANK OF THIS WEAKENING NEGATIVE HEIGHT ANOMALY WILL BRING ADDITIONAL CHANCES FOR SHOWERS/STORMS/CLOUDS DURING THIS TIME. TEMPS AND MARGINAL SVR CHANCES THROUGH THE PERIOD WILL BE DEPENDENT ON TIMING/TRACK OF CONVECTIVELY ENHANCED/INDUCED SHORTWAVES AND DEGREE OF DAYTIME HEATING IN BETWEEN. WEAK HEIGHT FALLS ASSOCIATED WITH ELONGATED MID LEVEL TROUGH AXIS FINALLY DROPPING INTO THE GREAT LAKES REGION MAY PUSH DEEPER MOISTURE AND BETTER STORM CHANCES SOUTH AND EAST BY EARLY NEXT WEEK. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON) ISSUED AT 236 PM EDT TUE JUN 17 2014 TAIL END OF DECAYING CONV REMNANTS/COMPOSITE OUTFLW ACRS NW IN HAD MIXED OUT AND ATTEMPTING TO BUBBLE NOW WITHIN ZONE OF SFC CONFLUENCE STRETCHING FM NE IL EWD ACRS NRN IN. ALTHOUGH SFC BASED CONDS HAVE BECOME QUITE UNSTABLE STILL A SUBSTANTIAL AMOUNT OF CIN PRESENT GIVEN CONTD WARM LYR ALOFT AND SEEN VISUALLY W/FLAT CU FIELD OUT THE WINDOW. THUS WILL CONT TO SIT TIGHT W/IMPLIED DRY TAF FCST THROUGH THE OVERNIGHT. HWVR MOST PLAUSIBLE NR TERM SOLUTION IS FOR NEW CONVN TO INITIATE FM ERN IA EWD THROUGH NRN IL THIS EVENING AS LLJ KICKS UP AND THEN GROW UPSCALE INTO A FWD PROPAGATING MCS AS IT SPREADS EWD THROUGH THE SRN LAKES OVERNIGHT. WILL CONT TO MONITOR THROUGH THIS EVENING. OTRWS GUSTY SWRLY GRADIENT WINDS WILL SUBSIDE BY SUNSET. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SYNOPSIS...AGD SHORT TERM...T LONG TERM...STEINWEDEL AVIATION...T VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE) FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.NORTHERNIN.GOV WWW.TWITTER.COM/NWSIWX WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Jun 17, 3:28 PM EDT, 5 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORTHERN INDIANA 328 PM EDT TUE JUN 17 2014 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-181930- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 328 PM EDT TUE JUN 17 2014 /228 PM CDT TUE JUN 17 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS LATE THIS AFTERNOON THROUGH LATE TONIGHT. SOME OF THESE STORMS MAY BE SEVERE WITH DAMAGING WINDS ACROSS NORTHERN PORTIONS OF THE AREA. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS ARE POSSIBLE WEDNESDAY THROUGH SUNDAY. THERE IS A SLIGHT RISK OF SEVERE STORMS ON WEDNESDAY AFTERNOON AND EVENING. THE STORMS WILL ALSO HAVE THE POTENTIAL FOR PRODUCING HEAVY RAINFALL WHICH COULD LEAD TO LOCALIZED FLOODING WEDNESDAY AND THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON INTO TONIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-181930- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 328 PM EDT TUE JUN 17 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS THIS EVENING THROUGH LATE TONIGHT. THERE IS A SLIGHT RISK OF SEVERE STORMS WITH WIND GUSTS OVER 50 KNOTS OVERNIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS ARE POSSIBLE WEDNESDAY THROUGH SUNDAY. THERE IS A SLIGHT RISK OF SEVERE STORMS ON WEDNESDAY AFTERNOON AND EVENING. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
In the hours before
Special weather statement, Jun 17, 7:29 PM EDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
729 PM EDT TUE JUN 17 2014
INZ003-004-014-180030-
LA PORTE IN-MARSHALL IN-ST. JOSEPH IN-
729 PM EDT TUE JUN 17 2014
...STRONG THUNDERSTORMS MOVING TOWARD NORTHERN MARSHALL...EASTERN LA
PORTE...SOUTHERN ST. JOSEPH AND EXTREME NORTHEASTERN STARKE
COUNTIES...
AT 725 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
RAPIDLY DEVELOPING THUNDERSTORM NEAR WALKERTON...OR 11 MILES
SOUTHEAST OF LA PORTE...MOVING EAST AT 25 MPH.
PEA SIZE HAIL...WINDS UP TO 50 MPH...OCCASIONAL CLOUD TO GROUND
LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM.
LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
GULIVOIRE PARK...
BREMEN...
WALKERTON...
NORTH LIBERTY...
LAKEVILLE...
LAKEVILLE...
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
LAT...LON 4164 8607 4138 8607 4142 8647 4143 8647
4143 8659 4144 8669 4155 8669
TIME...MOT...LOC 2329Z 268DEG 24KT 4150 8653
SLLLocal storm report, Jun 17, 8:10 PM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
810 PM EDT TUE JUN 17 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0806 PM HAIL N NORTH LIBERTY 41.53N 86.43W
06/17/2014 E0.88 INCH ST. JOSEPH IN PUBLIC
NICKEL SIZE HAIL JUST NORTH OF NORTH LIBERY ON SR 23
&&
NGLocal storm report, Jun 17, 8:16 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
816 PM EDT TUE JUN 17 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0813 PM HAIL NORTH LIBERTY 41.53N 86.43W
06/17/2014 M1.75 INCH ST. JOSEPH IN AMATEUR RADIO
REPORTS OF QUARTER TO GOLF BALL SIZE HAIL FROM NORTH
LIBERTY TO 3 MILES NORTH OF NORTH LIBERTY.
&&
NGLocal storm report, Jun 17, 8:30 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
830 PM EDT TUE JUN 17 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0827 PM HAIL NORTH LIBERTY 41.53N 86.43W
06/17/2014 M0.88 INCH ST. JOSEPH IN TRAINED SPOTTER
PEA TO NICKEL SIZE HAIL STILL FALLING IN NORTH LIBERTY
&&
NGThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 8:17 PM EDT | Severe Thunderstorm Warning | IWX | LaPorte, Saint Joseph | 43 min |
| Jun 17, 9:29 PM EDT | Areal Flood Advisory | IWX | Saint Joseph | 2 hr |
| Jun 17, 10:01 PM EDT | Special Weather Statement | IWX | Saint Joseph | 29 min |
| Jun 18, 12:51 PM EDT | Special Marine Warning | IWX | 54 min | |
| Jun 18, 1:54 PM EDT | Severe Thunderstorm Warning | IWX | Elkhart, Saint Joseph | 51 min |
| Jun 18, 2:19 PM EDT | Severe Thunderstorm Warning | IWX | Marshall | 41 min |
| Jun 18, 2:38 PM EDT | Severe Thunderstorm Warning | IWX | Elkhart, Kosciusko, LaGrange, Noble | 52 min |
| Jun 18, 2:47 PM EDT | Severe Thunderstorm Warning | IWX | Kosciusko, Noble, Whitley | 43 min |
| Jun 18, 2:52 PM EDT | Areal Flood Advisory | IWX | Fulton, Kosciusko, Marshall, Pulaski, Starke | 3 hr |
| Jun 18, 3:20 PM EDT | Special Weather Statement | IWX | DeKalb, Steuben | 25 min |
| Jun 18, 3:26 PM EDT | Special Weather Statement | IWX | Allen, Whitley | 34 min |
| Jun 18, 3:43 PM EDT | Areal Flood Advisory | IWX | Allen, Noble, Whitley | 3 hr |
| Jun 18, 3:56 PM EDT | Severe Thunderstorm Warning | IWX | DeKalb, Steuben | 49 min |
| Jun 18, 4:04 PM EDT | Severe Thunderstorm Warning | IWX | Allen | 41 min |
| Jun 18, 5:18 PM EDT | Special Weather Statement | IWX | Adams | 27 min |
| Jun 18, 6:04 PM EDT | Special Weather Statement | IWX | Jay | 26 min |
| Jun 18, 7:50 PM EDT | Special Weather Statement | IWX | LaGrange, Steuben | 25 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.